# SDR SWAA2022031129106

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 41,646 hours, 24,873 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Rib
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR RIB FWD SIDE OF FWD HINGE HAS WHAT APPEARS TO BE 3 OLD CRACKES BY BOLT AND RIVET HOLES / REMOVED DAMAGE RIB; FABRICATED AND INSTALLED NEW RIB AT RT APU DOOR FWD HINGE FWD SIDE PER REF B737 SRM 51-40-02-0G-0 AND DWG NO 148A6353
